# SDR WX0A2017032773233

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 62,076 hours, 31,725 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Duct
- Condition: Not Reported
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, RT ENGINE FIRE DETECTOR LOOP ANNUNCIATOR ILLUMINATED, IMMEDIATELY FOLLOWED BY RT ENGINE FIRE. R&R RT ENG AFT IGV DUCT, FUEL/AIR HEATER AIR SHUTOFF VALVE, AND MAIN OIL FILTER.
